Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015 (2015), Article ID 964257, 6 pages
http://dx.doi.org/10.1155/2015/964257
Research Article

On a Cubically Convergent Iterative Method for Matrix Sign

1Department of Mathematics, Islamic Azad University, Shahrekord Branch, Shahrekord, Iran
2Department of Mathematics and Applied Mathematics, University of Venda, Thohoyandou 0950, South Africa

Received 20 July 2014; Revised 29 August 2014; Accepted 30 August 2014

Academic Editor: Predrag S. Stanimirovic

Copyright © 2015 M. Sharifi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Alicia Cordero, and Juan R. Torregrosa, “A sixth-order iterative method for approximating the polar decomposition of an arbitrary matrix,” Journal of Computational and Applied Mathematics, 2015. View at Publisher ยท View at Google Scholar